# SDR DALA2019082805004

- Difficulty date: August 27, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- Aircraft time: 53,271 hours, 36,606 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1022
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT L=6 LH STA Y=1022 (CPAX). NRC 00534: LONGERON 6 LH STA Y=1022 WAS REPAIRED PER B717-200 SRM 53-00-05-2R. (LP #1243376)
